MAUDE Adverse Event Report: COOK INC FEMORAL ARTERY PRESSURE MONITORING SET; DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC

COOK INC FEMORAL ARTERY PRESSURE MONITORING SET; DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number N/A
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation: unknown.Pma/510(k) #: not exempt, pre-amendment.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported that an unidentified particle was found inside the primary packaging of a femoral artery pressure monitoring set during an inspection.No patient contact was made.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.Investigation - evaluation.A review of the documentation including the complaint history, device history record (dhr) and quality control, as well as a visual inspection of photos of the device was conducted during the investigation.The complaint device was not returned; therefore, no physical examinations could be performed.However, photos of the device were provided from the complainant.The complaint was able to be confirmed based on customer testimony and the provided photos, which showed a small, unidentified particle within the sealed packaging of the device.There is evidence that this device was manufactured out of specification.Additionally, a document-based investigation evaluation was performed.It was concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.A review of the device history record (dhr) for the complaint device lot (9416175) revealed no non-conformances.A database search found that this complaint is the only one associated with the complaint lot number.Therefore, there is no evidence of additional nonconforming material or complaints from this lot in house or in the field.Based on the information provided, no product returned, and the results of our investigation, a definitive root cause was traced to a quality control deficiency during manufacturing.The appropriate personnel have been notified.Per the quality engineering risk assessment no further action is required.Cook will continue to monitor for similar complaints.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
FEMORAL ARTERY PRESSURE MONITORING SET
Common Device Name
DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key9204846
Report Number1820334-2019-02642
Device Sequence Number19609669
Product Code DQO
UDI-Device Identifier00827002019096
UDI-Public(01)00827002019096(17)220102(10)9416175
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date01/02/2022
Device Model NumberN/A
Device Catalogue NumberC-PMS-400-FA
Device Lot Number9416175
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/04/2019
Supplement Date Received by Manufacturer11/20/2019
Initial Report FDA Received Date10/17/2019
Supplement Report FDA Received Date11/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1